# SDR DXTA2016082906295

- Difficulty date: August 29, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 7,855 hours, 6,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON LEADING EDGE AND UNDERSIDE AT OUTER PORTION OF RT WING.  VENT IN SAME AREA SLIGHTLY DENTED.  NO EFFECT ON AIRWORTHINESS NOTED.  REPAIRED SCRATCHES ON L/E AND VENT, ALL WORK ACCOMPLISHED IAW SRM.
